Beijing Institute of Mathematical Sciences and Applications Beijing Institute of Mathematical Sciences and Applications

  • About
    • President
    • Governance
    • Partner Institutions
    • Visit
  • People
    • Management
    • Faculty
    • Postdocs
    • Visiting Scholars
    • Staff
  • Research
    • Research Groups
    • Courses
    • Seminars
  • Join Us
    • Faculty
    • Postdocs
    • Students
  • Events
    • Conferences
    • Workshops
    • Forum
  • Life @ BIMSA
    • Accommodation
    • Transportation
    • Facilities
    • Tour
  • News
    • News
    • Announcement
    • Downloads
About
President
Governance
Partner Institutions
Visit
People
Management
Faculty
Postdocs
Visiting Scholars
Staff
Research
Research Groups
Courses
Seminars
Join Us
Faculty
Postdocs
Students
Events
Conferences
Workshops
Forum
Life @ BIMSA
Accommodation
Transportation
Facilities
Tour
News
News
Announcement
Downloads
Qiuzhen College, Tsinghua University
Yau Mathematical Sciences Center, Tsinghua University (YMSC)
Tsinghua Sanya International  Mathematics Forum (TSIMF)
Shanghai Institute for Mathematics and  Interdisciplinary Sciences (SIMIS)
BIMSA > Li Wang

Li Wang

     Assistant Professor    
Assistant Professor Li Wang

Group: Computational Mathematics

Office: A3-1a-304

Email: liwang@bimsa.cn

Research Field: Applied Math.

Publication


  • [1] Li Wang, Zhenya Yan, Yi Zhu, and Jianhua Zeng, Dissipative gap solitons and vortices in moiré optical lattices. , Natl. Sci. Open, 3(6), 20240011 (2025)
  • [2] Li Wang, Jianhua Zeng, Yi Zhu, Fundamental and dipole gap solitons and their dynamics in the cubic-quintic fractional nonlinear Schrodinger model with a PT-symmetric lattice, Physica D, 2024(465), 134-144 (2024)
  • [3] Z. Zhou, L. Wang, Z. Yan, Deep neural networks learning forward and inverse problems of two-dimensional nonlinear wave equations with rational solitons, Comput. Math. Appl., 151(1), 164-171 (2023)
  • [4] M. Zhong, L. Wang, P. Li, Z. Yan, Spontaneous symmetry breaking and ghost states supported by the fractional nonlinear Schrödinger equation with focusing saturable nonlinearity and PT-symmetric potential, Chaos, 33(1), 013106 (2023)
  • [5] L. Xin, L. Wang, Z. Yan, Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials, Nonlinear Dyn., 108, 4045-4056 (2022)

 

Update Time: 2025-05-20 15:34:25


Beijing Institute of Mathematical Sciences and Applications
CONTACT

No. 544, Hefangkou Village Huaibei Town, Huairou District Beijing 101408

北京市怀柔区 河防口村544号
北京雁栖湖应用数学研究院 101408

Tel. 010-60661855
Email. administration@bimsa.cn

Copyright © Beijing Institute of Mathematical Sciences and Applications

京ICP备2022029550号-1

京公网安备11011602001060 京公网安备11011602001060